# SDR 07FDEA01483

- Difficulty date: April 12, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727-200
- Aircraft serial: 22347
- Aircraft time: 41,288 hours, 29,120 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 32167441
- Part serial: 4449
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

S/O REPERTED HEARING A SLIGHT POP PASSING 2000FT  AFTER RIGHT PACK WAS TURNED ON.NORMAL INDICATION  RIGHT PACK MATCHED LEFT PACK TEMP BUT AIR MIX VALVE  STAYED COLD ON RIGHT PACK.CABIN STARTED A HIGHER  THAN NORMAL CLIMB 71500 FT/MIN IN MAN PRESSURIZATION  WITH OUTFLOW CLOSED CABIN STILL CLIMBED AT 1500  FT/MIN   TRIED TO PRESSURIZE ACFT  FOUND NR 2 PACK IS NOT PUTTING OUT ANY AIR  OPENED SEVERAL NR 2 PACK ACCESS PANELS  VERIFIED INOP RT FWD PACK VALVE. R & R SAME IAW 727-20  0 AMM 21-55-071-4. OPS CHECK NORMAL  PERFORMED EXCESSIVE CABIN PRESSURE LEAK TEST IAW 727  -200 JRH. WITHIN LIMITS. OK TO CONTINUE.  CHANGED LT FLOW CONTROL VALVE PRECAUTIONARY IAW 727-200AMM 36-12-061-4. OPS CHECK NORMAL. OK TO CONTINUE
